# SDR UIEA2022061000578

- Difficulty date: June 8, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 95,161 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Part serial: NSN
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, P
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT ON RIGHT SIDE AT ROW 31 INOP(RELAMPED OPS CHECK NORMAL IAW AMM 33-51-04)
